PAMOL All Ages Strawberry 200ml

Regular price
$21.99
Sale price
$21.99
Regular price
$25.99
Sold out
Unit price
per 
Tax included. Shipping calculated at checkout.
- +

Description

Paracetamol products provide effective pain relief for the whole family. Paracetamol is free from alcohol, aspirin and sugar and can be used by pregnant and breastfeeding mothers, as well as people with stomach ulcers.

Paracetamol oral suspension with strawberry flavour is suitable for children, as it provides gentle relief from pain and fever associated with teething, earaches, headaches, sore throats, common cold, fever, viral infections and vaccination reactions.

Ingredient

Each 5mL contains Paracetamol 250mg

Dosage
6-12 Years: (Average Weight 14-28kg) - 5 - 10mL,
12 Years +  (Average weight 28kg+) - 10 to 20 mL.
 
Dosage may be repeated every 4-6 hours up to a maximum of 4 doses in any 24 hours

Warnings
  • Prolonged or excessive use can be harmful.
  • Do not use for more than 48 hours except on Doctors advice.
  • Keep Medicine secure when not in use.
  • Shake well.

Always read the label. Use as directed. If symptoms persist see your healthcare professional. API Consumer Brands, Auckland. 

PAMOL All Ages Strawberry 200ml